# SDR CA150925017

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5012373
- Condition: Missing
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DOM REPORTED THAT CREW NOTICED THE RT OUTBOARD WHEEL ASSEMBLY MISSING UPON LANDING.
